# SDR FDEA201301230165

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 53600317
- Condition: Damaged
- Location: Bs 1645-1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L AT BS 1645-1670 HAS ENLONGATED FASTENER HOLES.  REMOVED AND REPLACED SRINGER IAW-SRM-51-40-02 AND DWG 146N3110, CAT."A" MAJOR REPAIR.
